Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Smooth extensions for a finite ${\text{CW}}$ complex


Author: Guihua Gong
Journal: Bull. Amer. Math. Soc. 22 (1990), 73-77
MSC (1985): Primary 19K33, 46L80
MathSciNet review: 1003863
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. G. Brown, R. G. Douglas, and P. A. Fillmore, Extensions of 𝐶*-algebras and 𝐾-homology, Ann. of Math. (2) 105 (1977), no. 2, 265–324. MR 0458196
  • 2. Alain Connes, Noncommutative differential geometry, Inst. Hautes Études Sci. Publ. Math. 62 (1985), 257–360. MR 823176
  • 3. R. G. Douglas, On the smoothness of elements of Ext, Topics in modern operator theory (Timişoara/Herculane, 1980) Operator Theory: Adv. Appl., vol. 2, Birkhäuser, Basel-Boston, Mass., 1981, pp. 63–69. MR 672816
  • 4. R. G. Douglas and Dan Voiculescu, On the smoothness of sphere extensions, J. Operator Theory 6 (1981), no. 1, 103–111. MR 637004
  • 5. I. C. Gohberg and M. G. Kreĭn, Introduction to the theory of linear nonselfadjoint operators, Translated from the Russian by A. Feinstein. Translations of Mathematical Monographs, Vol. 18, American Mathematical Society, Providence, R.I., 1969. MR 0246142
  • 6. J. William Helton and Roger E. Howe, Integral operators: commutators, traces, index and homology, Proceedings of a Conference Operator Theory (Dalhousie Univ., Halifax, N.S., 1973) Springer, Berlin, 1973, pp. 141–209. Lecture Notes in Math., Vol. 345. MR 0390829
  • 7. J. William Helton and Roger E. Howe, Traces of commutators of integral operators, Acta Math. 135 (1975), no. 3-4, 271–305. MR 0438188
  • 8. G. G. Kasparov, The operator 𝐾-functor and extensions of 𝐶*-algebras, Izv. Akad. Nauk SSSR Ser. Mat. 44 (1980), no. 3, 571–636, 719 (Russian). MR 582160
  • 9. Robert E. Stong, Notes on cobordism theory, Mathematical notes, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1968. MR 0248858
  • 10. George W. Whitehead, Elements of homotopy theory, Graduate Texts in Mathematics, vol. 61, Springer-Verlag, New York-Berlin, 1978. MR 516508

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 19K33, 46L80

Retrieve articles in all journals with MSC (1985): 19K33, 46L80


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15844-6